# SDR DALA2025090906649

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 50,261 hours, 26,186 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOWS HIGH FUMES FROM TAIL PIPE (BLUE ). PERFORMED OIL SERVICE TO ENG 2 ADDED 5 QTS, PERFORMED DVI ON ENG 2 FOR OIL LEAKS EVIDENCES, NO FOUND. (7273398).
